Search Results

There are 18445 results for: content related to: On Compatible Normal Odd Partitions in Cubic Graphs

  1. Graphic Sequences Have Realizations Containing Bisections of Large Degree

    Journal of Graph Theory

    Volume 71, Issue 4, December 2012, Pages: 386–401, Stephen G. Hartke and Tyler Seacrest

    Article first published online : 19 DEC 2011, DOI: 10.1002/jgt.20652

  2. On Cyclic Decompositions of Complete Graphs into Tripartite Graphs

    Journal of Graph Theory

    Volume 72, Issue 1, January 2013, Pages: 90–111, Ryan C. Bunge, Avapa Chantasartrassmee, Saad I. El-Zanati and Charles Vanden Eynden

    Article first published online : 19 MAR 2012, DOI: 10.1002/jgt.21632

  3. Minimal Obstructions for 1-Immersions and Hardness of 1-Planarity Testing

    Journal of Graph Theory

    Volume 72, Issue 1, January 2013, Pages: 30–71, Vladimir P. Korzhik and Bojan Mohar

    Article first published online : 26 JUN 2012, DOI: 10.1002/jgt.21630

  4. Acyclic List Edge Coloring of Graphs

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 247–266, Hsin-Hao Lai and Ko-Wei Lih

    Article first published online : 18 MAY 2012, DOI: 10.1002/jgt.21641

  5. Lower Bounds on the Size of Maximum Independent Sets and Matchings in Hypergraphs of Rank Three

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 220–245, Michael A. Henning and Anders Yeo

    Article first published online : 18 JUN 2012, DOI: 10.1002/jgt.21640

  6. On r-Connected Graphs with No Semi-topological r-Wheel

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 267–290, Elad Horev and Michael Lomonosov

    Article first published online : 6 AUG 2012, DOI: 10.1002/jgt.21642

  7. The tripartite Ramsey number for trees

    Journal of Graph Theory

    Volume 69, Issue 3, March 2012, Pages: 264–300, Julia Böttcher, Jan Hladký and Diana Piguet

    Article first published online : 3 MAR 2011, DOI: 10.1002/jgt.20582

  8. Neighbor Distinguishing Edge Colorings Via the Combinatorial Nullstellensatz Revisited

    Journal of Graph Theory

    Volume 80, Issue 4, December 2015, Pages: 299–312, Jakub Przybyło and Tsai-Lien Wong

    Article first published online : 29 DEC 2014, DOI: 10.1002/jgt.21852

  9. On Neighbor-Distinguishing Index of Planar Graphs

    Journal of Graph Theory

    Volume 76, Issue 4, August 2014, Pages: 262–278, Mirko Horňák, Danjun Huang and Weifan Wang

    Article first published online : 9 SEP 2013, DOI: 10.1002/jgt.21764

  10. Gallai's Conjecture For Graphs of Girth at Least Four

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 256–274, Peter Harding and Sean McGuinness

    Article first published online : 6 MAR 2013, DOI: 10.1002/jgt.21735

  11. Augmenting the Edge-Connectivity of a Hypergraph by Adding a Multipartite Graph

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 291–312, Attila Bernáth, Roland Grappe and Zoltán Szigeti

    Article first published online : 18 JUN 2012, DOI: 10.1002/jgt.21643

  12. Saturation numbers for families of graph subdivisions

    Journal of Graph Theory

    Volume 71, Issue 4, December 2012, Pages: 416–434, Michael Ferrara, Michael Jacobson, Kevin G. Milans, Craig Tennenhouse and Paul S. Wenger

    Article first published online : 19 MAR 2012, DOI: 10.1002/jgt.21625

  13. Vertex Cuts

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 136–171, M. J. Dunwoody and B. Krön

    Article first published online : 8 DEC 2014, DOI: 10.1002/jgt.21844

  14. Solution of Vizing's Problem on Interchanges for the case of Graphs with Maximum Degree 4 and Related Results

    Journal of Graph Theory

    Armen S. Asratian and Carl Johan Casselgren*

    Article first published online : 21 AUG 2015, DOI: 10.1002/jgt.21906

  15. You have free access to this content
    Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 236–261, Tom Eccles

    Article first published online : 14 APR 2015, DOI: 10.1002/jgt.21872

  16. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 112–135, Michael A. Henning and Anders Yeo1,

    Article first published online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  17. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Article first published online : 3 JAN 2013, DOI: 10.1002/jgt.21711

  18. Edge Weighting Functions on Dominating Sets

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 346–360, Justin Southey and Michael A. Henning

    Article first published online : 20 JUN 2012, DOI: 10.1002/jgt.21649

  19. K4-free and C6¯-free Planar Matching Covered Graphs

    Journal of Graph Theory

    Volume 82, Issue 1, May 2016, Pages: 5–32, Nishad Kothari and U. S. R. Murty

    Article first published online : 13 MAY 2015, DOI: 10.1002/jgt.21882

  20. Homomorphisms of Signed Graphs

    Journal of Graph Theory

    Volume 79, Issue 3, July 2015, Pages: 178–212, Reza Naserasr, Edita Rollová and Éric Sopena

    Article first published online : 11 AUG 2014, DOI: 10.1002/jgt.21817